# SDR QMLA2012012312009

- Difficulty date: January 23, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N527BF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0697
- Aircraft time: 1,638 hours, 8,001 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 96131130C0X40320
- Part serial: 1157
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MECHANIC NOTICED SOME "LEVEL 3" CORROSION ON THE F/A CREW SEAT IN THE CABIN WHILE PERFORMING A SCHEDULED INSPECTION.  THE CAUSE OF THIS CORROSION IS UNKNOWN AT THIS TIME.  THIS ACFT IS CURRENTLY OUT OF SERVICE.
